EconPapers    
Economics at your fingertips  
 

An axiomatic theory of a risk dominance measure for bipolar games with linear incentives

Reinhard Selten

Games and Economic Behavior, 1995, vol. 8, issue 1, 213-263

Abstract: Bipolar games are normal form games with two pure strategies for each player and with two strict equilibrium points without common equilibrium strategies. A normal form game has linear incentives, if for each player the difference between the payoffs for any two pure strategies depends linearly on the probabilities in the mixed strategies used by the other players. A measure of risk dominance between two strict equilibrium points of a bipolar game with linear incentives is characterized by 11 axioms. Journal of Economic Literature Classification Number: C72.

Date: 1995
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (26)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0899825605800211
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:gamebe:v:8:y:1995:i:1:p:213-263

Access Statistics for this article

Games and Economic Behavior is currently edited by E. Kalai

More articles in Games and Economic Behavior from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-23
Handle: RePEc:eee:gamebe:v:8:y:1995:i:1:p:213-263